CHARLES L. SHORT, M.D.; WALTER BAUER, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
Although cinchophen and its compounds have been used in medicine for about twenty-four years, only recently have possible dangers from this drug been at all well known to the profession. While scattered reports of comparatively mild toxic side-actions are found in the literature from 1913 on, Worster-Drought's1 case (published in 1923) of toxic hepatitis due to atophan was the first to call attention to this most serious complication of cinchophen therapy. Three years later, Evans,2 Glover,3 and Willcox4 added additional cases to the British literature. In this country, Miss F. M. Painter, Assistant Editor of the Case Records of
SHORT CL, BAUER W. Cinchophen Hypersensitiveness*†: A Report of Four Cases and a Review. Ann Intern Med. 1933;6:1449–1464. doi: https://doi.org/10.7326/0003-4819-6-11-1449
Download citation file:
Published: Ann Intern Med. 1933;6(11):1449-1464.
Education and Training, Hospital Medicine.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use